Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 98, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 9, 2010, 1:34 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2010, 1:34 PM MDT (19:34 UTC)
- Expired
- Jun 9, 2010, 2:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 118 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
145 WUUS55 KPUB 091934 SVRPUB COC055-071-092030- /O.NEW.KPUB.SV.W.0098.100609T1934Z-100609T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 134 PM MDT WED JUN 9 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 230 PM MDT * AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GULNARE...OR 20 MILES NORTHWEST OF TRINIDAD...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... AGUILAR AND OPEN COUNTRY EAST OF AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3760 10448 3731 10435 3728 10480 3745 10489 TIME...MOT...LOC 1934Z 248DEG 8KT 3740 10474 WIND...HAIL <50MPH 1.00IN $$
5 follow-up statements
799 WWUS55 KPUB 091945 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 145 PM MDT WED JUN 9 2010 COC055-071-092030- /O.CON.KPUB.SV.W.0098.000000T0000Z-100609T2030Z/ HUERFANO CO-LAS ANIMAS CO- 145 PM MDT WED JUN 9 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT... AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR AGUILAR...OR 21 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AGUILAR AND OPEN COUNTRY EAST OF AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3760 10448 3731 10435 3728 10480 3745 10489 TIME...MOT...LOC 1945Z 248DEG 8KT 3742 10471 WIND...HAIL <50MPH 1.50IN $$
121 WWUS55 KPUB 091955 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 155 PM MDT WED JUN 9 2010 COC055-071-092030- /O.CON.KPUB.SV.W.0098.000000T0000Z-100609T2030Z/ HUERFANO CO-LAS ANIMAS CO- 155 PM MDT WED JUN 9 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 230 PM MDT... AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR AGUILAR...OR 19 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AGUILAR AND OPEN COUNTRY EAST OF AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3755 10446 3731 10435 3729 10475 3746 10478 TIME...MOT...LOC 1954Z 257DEG 9KT 3739 10470 WIND...HAIL <50MPH 1.50IN $$
329 WWUS55 KPUB 092008 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT WED JUN 9 2010 COC055-071-092030- /O.CON.KPUB.SV.W.0098.000000T0000Z-100609T2030Z/ HUERFANO CO-LAS ANIMAS CO- 208 PM MDT WED JUN 9 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 230 PM MDT... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED AROUND 5 MILES WEST OF AGUILAR...OR 21 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 10 MPH. THE STORM THAT MOVED OVER AGUILAR DIMINISHED IN INTENSITY...AND A NEW STORM IS DEVELOPING TO THE WEST OF AGUILAR. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY WEST OF AGUILAR AND AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3755 10446 3731 10435 3729 10475 3746 10478 TIME...MOT...LOC 2007Z 257DEG 9KT 3740 10466 WIND...HAIL <50MPH 1.00IN $$
319 WWUS55 KPUB 092018 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT WED JUN 9 2010 COC055-071-092030- /O.CON.KPUB.SV.W.0098.000000T0000Z-100609T2030Z/ HUERFANO CO-LAS ANIMAS CO- 218 PM MDT WED JUN 9 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 230 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED AROUND 5 MILES WEST OF AGUILAR...OR 21 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY WEST OF AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3750 10460 3735 10456 3732 10473 3746 10478 TIME...MOT...LOC 2017Z 257DEG 9KT 3740 10468 WIND...HAIL <50MPH 1.00IN $$
425 WWUS55 KPUB 092029 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT WED JUN 9 2010 COC055-071-092039- /O.EXP.KPUB.SV.W.0098.000000T0000Z-100609T2030Z/ HUERFANO CO-LAS ANIMAS CO- 229 PM MDT WED JUN 9 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3750 10460 3735 10456 3732 10473 3746 10478 TIME...MOT...LOC 2029Z 257DEG 9KT 3741 10464 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:38 AM MDT, 9 hours 56 minutes earlier.
Area forecast discussion, Jun 9, 3:38 AM MDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 338 AM MDT WED JUN 9 2010 .SHORT TERM... (TODAY AND TONIGHT) MAIN CONCERNS ARE PCPN COVERAGE AND CHANCES FOR SEVERE STORMS. THIS MORNING OBSERVATIONS AND SATELLITE IMAGES INDICATING LOW CLOUDS OVR MOST OF THE SERN PLAINS AND THE UPR ARKANSAS RIVER VALLEY. LOW LEVEL MSTR HAS ALSO MADE IT INTO THE SAN LUIS VALLEY WHERE KALS HAS A DEW POINT OF 50. SHOULD SEE THE LOW CLOUDS DISSIPATING AFTER MIDMORNING. TODAY OVR THE CWA THE FLOW ALOFT WL BE WRLY...WITH THE NAM INDICATING A WEAK SHRTWV TROF MOVING ACRS NRN CO. THE NAM INDICATES A DECREASE IN THE LOW LEVEL MSTR OVR THE WRN PORTIONS OF THE FORECAST AREA TODAY AS SWRLY WINDS INCREASE. OVR THE SERN PLAINS SOUTH TO SOUTHEAST LOW LEVEL WINDS ARE EXPECTED TO CONTINUE...WITH DEW POINT TEMPS REMAINING IN THE 50S TO LOWER 60S...EXCEPT ALONG THE FAR SRN I25 CORRIDOR...WHERE SW WINDS ARE EXPECTED TO HELP DRY THE LOW LEVELS WITH DEW POINTS FALLING INTO THE 40S. FORECAST SOUNDINGS OVR THE SOUTHEAST PLAINS SHOW A MID LEVEL CAP UNTIL LATE AFTERNOON. IN THE EARLY AFTERNOON WE MAY SEE A FEW SHOWERS/STORMS DEVELOP OVR THE ERN MTS. THEN ONCE THE CAP BREAKS...WL SEE A BETTER CHANCE FOR SOME ISOLD STORMS OVR THE SERN PLAINS. IN THE LATE AFTERNOON THE NAM SHOWS CAPE VALUES OF 1700-2500 J/KG ACRS THE SERN PLAINS WITH 0-6KM SHEAR VALUES OF 35-40 KTS AND MID LEVEL LAPSE RATES OF 7-9 C/KM. SEVERE STORMS ARE POSSIBLE...WITH THE BEST CHANCES PROBABLY BEING NORTH OF HIGHWAY 50...CLOSER TO THE SHRTWV TROF. SHOULD SEE MOST IF NOT ALL PCPN CHANCES END BY ABOUT MIDNIGHT. COULD AGAIN SEE SOME LOW CLOUDS DURING THE LATE NIGHT HOURS...WITH THE BEST CHANCES BEING ALONG THE LOWER ARKANSAS RIVER VALLEY FROM CANON CITY EASTWARD...AND AREAS NORTHWARD. /28 .LONG TERM... (THURSDAY THROUGH TUESDAY) ...HOT ON THURSDAY... ...COOL THIS WEEKEND... DRY SW WINDS RETURN WITH A VENGEANCE ON THU...AHEAD OF THE SYSTEM MOVING INTO THE INTERMTN WEST. POPS THIS DAY BASICALLY NIL UNTIL LATE IN THE DAY OVER THE CENTRAL MTNS...WHEN A LITTLE MID LEVEL MOISTURE MAY FIRE OFF A FEW SHWRS OR TS. NAM PROGS H7 TEMPS OVR THE PLAINS AROUND 19 DEG C...WHICH TRANSLATES TO TEMPS IN THE UPPER 90S OR AROUND 100 FOR THE LOWER ARKANSAS VALLEY. CRITICAL FIRE WX CONDITIONS ARE LIKELY PRETTY MUCH EVERYWHERE WHERE THE FUELS ARE DRY...WITH RH POSSIBLY DROPPING TO THE SINGLE DIGITS. FRI WILL BE ANOTHER WARM DAY...ALTHOUGH A COLD FRONT WILL MAKE A RUN AT THE NRN ZONES LATE IN THE AFTERNOON. LATEST NAM IS NOT QUITE AS AGGRESSIVE IN GENERATING PRECIP ALONG THE FRONTAL BOUNDARY...BUT IT STILL APPEARS THAT THERE WILL BE A RISK OF SOME STRONG TO SVR STORMS OVER THE PALMER DVD AND PLAINS N OF HIGHWAY 50 BY LATE IN THE DAY. SVR POTENTIAL WILL DEPEND ON HOW QUICKLY THE FRONT ARRIVES AND DEVELOPMENT OF THE SURFACE LOW OVR SERN CO. LATEST GFS GUIDANCE CUTS OFF THE INCOMING TROUGH OVER THE GREAT BASIN ON FRI...THEN PROCEEDS TO RETROGRADE THE LOW UNTIL IT IS CAUGHT UP IN AN UPSTREAM TROUGH EARLY NEXT WEAK. THIS MEANS NOT QUITE AS COLD ALOFT AS PREVIOUS RUNS HAD LOOKED...BUT STILL COOL AND UNSETTLED THIS WEEKEND AND INTO EARLY NEXT WEEK. HAVE STARTED TRENDING TEMPS DOWNWARD SAT-SUN...WHILE GUIDANCE SUGGESTS THAT THERE COULD BE A COUPLE OF COOL CLOUDY DAYS WITH TEMPS POSSIBLY HOLDING IN THE 60S OVER THE WEEKEND. ROSE && .AVIATION... WILL SEE IFR TO LOW VFR CIGS AT KCOS AND KPUB THROUGH ABOUT MIDMORNING WITH THE LOWER CLOUDS THEN DISSIPATING. COULD ALSO SEE A FEW LOW CLOUDS AT OR NR KALS...THAT COULD BRIEFLY RESULT IN IFR CIGS EARLY THIS MORNING. ISOLD TSTMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING AT KCOS AND KPUB WHICH COULD BRIEFLY CREATE MVFR CONDITIONS. LOW CLOUDS ARE EXPECTED TO DEVELOP AGAIN LATE TONIGHT A KPUB AND KCOS...WITH IFR CONDITIONS AT KCOS AND PROBABLY LOW VFR CIGS AT KPUB. /28 && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR COZ220-224-225. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ220>222-224-225. && 28/44
Hazardous weather outlook, Jun 9, 6:02 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 602 AM MDT WED JUN 9 2010 COZ058>089-093>099-101215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 602 AM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST AND CENTRAL MOUNTAINS...AND THE SOUTHEAST PLAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING...SMALL HAIL AND WIND GUSTS UP TO 45 MPH. THERE IS THE CHANCE THAT ONE OR TWO STORMS COULD BECOME SEVERE...MAINLY NORTH OF HIGHWAY 50. HAIL THE SIZE OF HALF DOLLARS WILL BE POSSIBLE. WIND SHEAR WILL BE STRONG ENOUGH TO PRODUCE ROTATING STORMS AND THUS AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FIRE DANGER IS EXPECTED TO REMAIN VERY HIGH OVER MOST OF SOUTHEAST COLORADO ON THURSDAY. THE THREAT WILL BE HIGHEST WEST OF INTERSTATE 25 FOR AREAS WHERE FUELS ARE DRY. THE COMBINATION OF HIGH TEMPERATURES...STRONG SOUTHWEST WINDS...AND LOW HUMIDITIES WILL RESULT IN CONDITIONS FAVORABLE FOR RAPID AND ERRATIC FIRE GROWTH. THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE OVER SOUTHEASTERN COLORADO FROM FRIDAY THROUGH THE WEEKEND...AS A STORM SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND INTO THE CENTRAL ROCKIES. AT THIS TIME...THE SEVERE WEATHER THREAT WITH THESE STORMS APPEARS LIMITED...BUT LOCALLY GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER NOON OVER THE CENTRAL AND EASTERN MOUNTAINS AND THE SOUTHEAST PLAINS. 28/44
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:42 PM MDT | Tornado Warning | PUB | El Paso | 27 min |
| Jun 9, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 58 min |
| Jun 9, 3:10 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 29 hr |
| Jun 9, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jun 9, 3:39 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jun 9, 4:09 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jun 9, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.